# SDR DXTA2023091595450

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 8,803 hours, 6,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB WE RECEIVED A DOORBAG (RH)  OPEN CAS MESSAGE AND RAN THE CHECK LIST IN THE QRH. WE LANDED AT KHPN.   PERFORMED FIM TASK 52-72-00-810-802-A AND FIM TASK 52-72-00-810-803-A. PERFORMED PHYSICAL TEST OF ALL 4 MICROSWITCHES, CHECKED FOR BINDING AND FOUND NONE, AND CHECKED FOR SECURITY OF CONNECTION. PER THE FIM THIS IS A TRANSITORY CONDITION  THIS CLEARS MEL 52-70-00-2. PLACARD  REMOVED AS REQUIRED.
